Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
April 19, 2014, 08:23:07 AM

Login with username, password and session length


Members
Stats
  • Total Posts: 620344
  • Total Topics: 46738
  • Online Today: 216
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Bad Breath/Sweat  (Read 1952 times)

0 Members and 1 Guest are viewing this topic.

Offline LakeEriePoz

  • Member
  • Posts: 9
  • Was tested poz late Nov 2006
Bad Breath/Sweat
« on: June 30, 2007, 08:09:59 AM »
I am taking Atripla and my my partner has noticed that my breath is getting really bad.  Also when I sweat at the gym the smell is so bad that I often need to go and spray on additional body spray in the middle of my workout. Has anyone had similar problems and how have you overcome them...
Thanks,
Don

Offline camille07

  • Member
  • Posts: 570
Re: Bad Breath/Sweat
« Reply #1 on: June 30, 2007, 11:53:51 AM »
After the gym is it an ammonia type smell?  and have you been eating enough? If you not, your body goes into ketosis  which will create a sweet, yet foul odor.  Typically your body metabolizes carbs for energy, but if your not supplying your body with enough, then it begins to gobble up the fat.
I do not know if this is a side affect of something you are taking.

Offline bear60

  • Member
  • Posts: 4,104
Re: Bad Breath/Sweat
« Reply #2 on: June 30, 2007, 12:17:02 PM »
I do honestly believe that whatever goes into your body comes out in the form of odors etc. So, maybe you just are having a bit more than most people due to your own unique body.
Here is a story to illustrate:  my partner, a friend and I were riding down the interstate in our car.  The friend and Kurt are both on meds.  I did not know which meds the friend was on. He cut a huge smelly fart and I said..."oh my god a Kaletra fart"  and he said "yup".
I know Kaletra farts when I smell them I guess.... cause Kurt has a particular odor about his.
Poz Bear Type in Philadelphia

Offline camille07

  • Member
  • Posts: 570
Re: Bad Breath/Sweat
« Reply #3 on: June 30, 2007, 12:47:26 PM »
Does Sustiva and Truvada create the same effect?  My friend can empty out a room in no time since he started his meds.  I swear its clock work.

Offline Iggy

  • Member
  • Posts: 2,435
Re: Bad Breath/Sweat
« Reply #4 on: June 30, 2007, 01:05:18 PM »
My last boyfriend said his scent changed after he started medications.  I only knew him after he was already on them so I couldn't say if he was right or wrong.  I can say that he was more self conscious about his scent being bad than I ever thought it was.

I'm not certain on how to change your scent outside of someone once told me that I smelled sweeter when I had been drinking wheatgrass regularly.

Offline Miss Philicia

  • Member
  • Posts: 23,563
  • celebrity poster, faker & poser
Re: Bad Breath/Sweat
« Reply #5 on: June 30, 2007, 01:19:36 PM »
I'm convinced that I sweat much more and that yes, it can get rank easily but of course with proper frequent hygiene it should not be an issue.  You just need to react a bit more forcefully.

To be honest I've noticed no difference during times of less/more food intake or changes in diet.  If you believe what your putting in your body affects these things then I think something as strong as HAART is going to be the cause more than food.
"Iíve slept with enough men to know that Iím not gay"

Offline RICKY77531

  • Member
  • Posts: 104
  • just Chill
Re: Bad Breath/Sweat
« Reply #6 on: June 30, 2007, 04:21:06 PM »
I ve noticied last night when sleeping and sweating...my sweats smelt like a ..well when you open a new bottles of vitamins..that smell...I don't know maybe the side effects talking.
06/2007   CD4 266  Vl 62000
06/2007   CD4 200  Vl 13495
07/2007   ATRIPLA
09/2007   CD4 323  VL Undetectable
11/2007   CD4 428  VL Undetectable
01/2008   CD4 357  VL Undetectable
04/2008   CD4 357  VL UNDETECTABLE
08/2008   CD4 402  VL UNDETECTABLE
11/2008   CD4 421  79 DETECTABLE..
2/2009     CD4 450  VL UNDETECTABLE

Offline wellington

  • Member
  • Posts: 507
  • Don't sweat the little things.
Re: Bad Breath/Sweat
« Reply #7 on: July 01, 2007, 01:47:49 AM »
New vitamins.  Hmm, that's a good way to describe it.  Kinda a musky yet mineral infused odour.

Offline DanielMark

  • Member
  • Posts: 1,475
Re: Bad Breath/Sweat
« Reply #8 on: July 01, 2007, 05:40:08 AM »
He cut a huge smelly fart and I said..."oh my god a Kaletra fart"  and he said "yup".

I call those smells "scents" from my line of personal fragrances collection. ;D
MEDS: REYATAZ & KIVEXA (SINCE AUG 2008)

MAY 2000 LAB RESULTS: CD4 678
VL STILL UNDETECTABLE

DIAGNOSED IN 1988

Offline johntides

  • member
  • Posts: 2
Re: Bad Breath/Sweat
« Reply #9 on: September 09, 2013, 09:19:09 AM »
Actually, Lake Erie Poz, I've had the same problem.  Started Atripla a year ago and now the issue is so bad it's affecting my social life.  Just curious if you ever found a treatment plan for it or did you eventually switch meds?

Online Jeff G

  • Global Moderator
  • Member
  • Posts: 9,254
  • How am I doing Beren ?
Re: Bad Breath/Sweat
« Reply #10 on: September 09, 2013, 09:41:41 AM »
Actually, Lake Erie Poz, I've had the same problem.  Started Atripla a year ago and now the issue is so bad it's affecting my social life.  Just curious if you ever found a treatment plan for it or did you eventually switch meds?

Welcome to the forum . You are replying to threads from 2007 . Make sure to look at the date of the last post because sometime the people our addressing on these old threads have moved along already . 

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.